# SDR CA020724013

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 214040125101
- Condition: Spalled
- Location: Mast
- Component: Mast, Bell, 412040366115
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MAST REMOVED FOR TRANSMISSION CHIP INDICATIONS.  BEARING FOUND SPALLED ON REMOVAL.
